Depersonalization Support Forum banner
1 - 9 of 9 Posts
G

·
Discussion Starter · #1 ·
Hi Guys
I have cut down to from 50mg to 25mg & just 16 hours later am starting to feel the effects already. I am feeling clear headed but am getting back pain, hot & cold shivers, my body feels like its vibrating or something & I have rubbery legs.

Oh the joy, we recover from an illness & then have to deal with the tablets withdrawal effects & its like being sick all over again.

Never mind, I am sure this is just the beginning. Thank god I have you guys to whinge to.
 

·
Registered
Joined
·
663 Posts
Dont worry, if you are coming off an antidepressant, you shouldnt suffer long. Ad withdrawal can be miserable, but it is very short lived.

Joe
 
G

·
Discussion Starter · #3 ·
You are also exhibiting one of the more serious effects which is a sudden and inexplicable loss of the letter "f"

Your title reads "Coming of Antidepressant" and it sure made me wonder what this topic was going to be!

OFF. Coming OFF antidepressants. It will be so hard for you in the coming years to try to live a full life without those extra "f's"

grin,
Janine
p.s. the POINT here: keep your sense of humor
 
G

·
Discussion Starter · #4 ·
LMAO! I know, I can't type properly even. My accuracy has gone out the window. But it was the first thing I noticed when I went back into check replies!

I can't believe the crap that is happening to my brain it is laughable at this stage! I now have a metalic taste in my mouth & well I'm feeling drunk almost.
 
G

·
Discussion Starter · #5 ·
Well its day 6 & I am feeling ok. Apart from getting irritable, skin rashes & having a sore back - anxiety is non existent. In fact, even my work colleagues commented on me sounding & looking more relaxed.

Still early days but so good so far.
 

·
Registered
Joined
·
723 Posts
hi charger

good that you're feeling better after 6 days. what ad were you on?
 
G

·
Discussion Starter · #8 ·
With an AD, if you're off it entirely for 6 days, and feeling not bad, you're probably free sailing from here.

Usually, the second or third day of NONE in your system is when the withdrawal effects start. If you've made it to 6+, I think you're out of the "danger" zone.

VERY cool!!
 
G

·
Discussion Starter · #9 ·
Thank you very much for the replies! I will be honest with you, yesterday I had nausea & felt like I didn't wake up properly but it got better & I was just left with the sickness.

Then last night, I sat down to watch my favourite Aussie Hospital Drama All Saints & it was about a drug induced psychotic person going around shooting people. My heart was racing & oh boy I couldn't stop watching though I wanted to see if everyone was alright. It ended all well sort of & I went to bed heart still racing. I did some breathing & listened to all the noises outside etc & well I relaxed :D but my mind was still thinking about stuff so I read a book & made it sleep & had a great sleep.

This morning I wake up & well for some reason I am anxious. My heart is beating fast & I'm full of adrenalin. I am ok though I have just had some stress with work & such & this is normal but it started going a bit awry when I wanted to retreat into unreality. I have managed to breath relax & focus on what it feels like to feel normal & with it & it is working.

So guys, my first anxiety attack on 25mg & so far so good.
 
1 - 9 of 9 Posts
Top